# SDR DXTA2008112403369

- Difficulty date: November 23, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N638QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605363
- Aircraft time: 4,608 hours, 3,707 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Jammed
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHEN LEVEL AT 41,000 FT EXPERIENCED A, JAMMED ELEVATOR TRIM.
